# SDR SWAA2025111133362

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 70,867 hours, 42,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT OVERHEAD CALL LIGHT INOPERATIVE.   REMOVED AND REPLACED AFT EXIT SIGN ASSY IAW AMM 33-51-01. OPS CHECKED GOOD.
